# SDR 7AHR201408082373

- Difficulty date: August 8, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug MD 83
- Aircraft serial: 53120
- Aircraft time: 41,837 hours, 41,922 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID PIT LONGERON 30 HAS CORROSION UNDER FASTENERS BS 750 - 786.  REMOVED UPPER & LOWER SPLICE PLATES, LOWER SECTION OF FRAME & FITTING AT LONGERON 30.  REPAIR AT LONGERON 30 SPLICE FITTING COMPLIES WITH THE TYPE CERTIFICATION BASIS FOR THE AIRPLANE & IS SATISFACTORY AS A PERMANENT REPAIR IAW 14-0023-046.  REMOVED ALL CORROSION & RE-INSTALLED PARTS THAT WERE REMOVED IAW SRM 51-30-5.
